MathSciNet Relay Station
MathSciNet bibliographic data
MR737658 (85d:11083) 11M41
Laurinchikas, A. The universality theorem. (Russian) Litovsk. Mat. Sb. 23 (1983), no. 3, 53–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement